| Model Number |
3189 |
| Medical Device Problem Codes |
High impedance (1291); Therapeutic or Diagnostic Output Failure (3023)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
E1- initial reported phone number: (b)(6).The date of event is estimated.
Event or Problem Description
It was reported that the patient experienced ineffective therapy due to high impedances on the lead.Surgical intervention may be undertaken to address the issue.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
Additional information revealed that the patient underwent surgical intervention wherein the lead was explanted and replaced.Postoperatively, the patient has effective therapy.